Im on this med since Monday and i am having dizziness and I dont feel that much better..also take atvian,,dr says stay on it and come see him againin 2 weeks...im thinking of just stoppping the med and finding a new dr,,,does this med cause dizzines
ANY new medication can have side effects....and dizziness is one of the more common ones. However, anxiety itself can also cause dizzinesss...and with your history of trying so many meds and having negative experiences...you may have already decided in your mind that you would have problems with it.
Finding a new doctor? Why? Why such a drastic measure? Why not just continue to communicate with your current doctor, and try to follow his instructions.....these meds DO take some time....so maybe you have to try to just hang in there and re-evaluate it again with your doc in 2 weeks like he suggested?
Are we talking fall down dizziness? A little sensation of light-headedness? How would you describe the sensation? Sometimes we WAY overreact to side effects that are actually pretty mild....yet we manage to catastrophize them.
Did you ever look into a psych medication manager? I know you were seeking out some more intense help. What was the outcome of that?
Nursegirl has given you her usual excellent advice. I suggested to you a few months ago to find a Psychaitric Medication Manager to help you with your meds and side effects and to encourage you to stay on meds long enough to see if they will help you. Just a few days ago, Ryan responded to your post and I've included a link to that post. I think you should take a few minutes and read it again.
im loooking for new dr because this one seees me for only 15 min and i think he thinks im schophenric which i have no symptoms of that he always asks me if im hearing voices or suspicious of people.....and im not.....he keeps putting me on anti pscotics and bipolar meds......is a clinaical pshy the same as what u are talking about?
I agree completely with Ryan. I think his opinion of your condition is spot on...and if your doc is trying to diagnose and treat a non-existant psychotic condition like Schizophrenia, you are going to end up worse off than what you started. Antipsychotic meds are useful in some situations....but they should be used VERY cautiously. I'm not a fan of them for anxiety disorders at all. Even severe anxiety.
Like Ryan said...you have a severe anxiety disorder exacerbated by years of benzo use and dependence. A psych med manager would be able to help.
Just remember, even the best professional in the world isn't going to be able to "fix" you overnight with a new prescription....you ARE going to have some rough moments and this IS going to take work and patience on your part. You didn't get here overnight...it took a long time to get you to where you are.
There's always hope though...you need to find the right professional who will be able to successfully find the right med, or combo of meds to treat your anxiety without getting you into a bad situation with benzos.
Thank you all,Im having a numbness on the right side of my fface..i only took 1/2 of a 5 mg pill of zyprexa the last two days today i will take none....do you think the numbness could be from the zyprexa ? And after beong on it since MOnday if i stopp it will i have wihrdrawals? Im scared and i have to be able to go back to work tommorow.Im going to email dr of mind again..I know im not schio or bipolar i have naxiety and depression like u sssiad
The numbness very well could be a side effect of the Zyprexa (although not a commonly reported one), but first, let me ask you a few questions. Do you have any history of high blood pressure, or heart disease? If so, you may want to just play it on the safe side and get checked. In the very least, give your PCP a call and explain the symptoms. It very well is likely nothing to be concerned about, but it is always better to err on the side of caution when having these kinds of symptoms.
Also, are you diabetic? Zyprexa can increase your blood sugar, and although you have only been on it briefly...if you ARE diabetic, it would be good to keep an eye on your glucose levels. If they are elevated, that could explain a lot of your symptoms. Dizziness, btw IS a common side effect of the Zyprexa...you had asked about that previously.
As for stopping the Zyprexa, check with your doctor of course, but just stopping should not be a problem at all after only a few days. You shouldn't have any adverse effects stopping it abruptly at this point. Zyprexa takes at least 3-4 weeks to really start doing its thing.
Let us know how you're feeling, and again....give your doc a ring....it doesn't hurt to be cautious. Take Care.
called the dr he said to take brynadrl along with the zyprexa but me and hubby both feel he is a quack and i was functioning at least when i went in to him..a littleover amonth ago last week i totally had a breakdown after he started me on that lithiumhehad me stop the lithium on monday and go on zyprexa saw him on thursday and he spent 15 min with me instead of a dr in reno i think we r going to look at twin falls idaho or salt lake..............imstopping the zyprexaand will try to make it on just my ativan till i get a dr
Benadryl? I have to agree that its time to dump this doc. It sounds like you are looking into finding a better doc who will hopefully be able to better manage your medications, and find something that will genuinely work for you.
I agree completely with your plan to stop taking the Zyprexa all together. Most likely, you'll feel a bit better about 24-48 hours after stopping the Zyprexa.
I hope you can find a better doctor soon...you're on the right track.
Im going to just take ativan till i get a new dr im going to check in twin falls im going to try to go to work today,,,do you think the ativan will be ok in keeping me from breaking down even if i have to up it
will i have withdrawal from stopping the zyprexa i starting on monday the 15th had 1 pill that day 5 mg i pill the next day and 1 1/2 pillthe 3rd day 2 pills 4th day and 1/2 pill5th and 6th day and then i stopped the poison was making my face numb but i have wierd headache today im just doing my ativan and going to find new dr
I had to go up on the ativan and i know im taking it too close togethr the orginal script said take 1 pill up to 4 times a day..i had got down to 2 when i was on the depakote,now i take a 1/2 a pill like every 3 hours..so far i have beeen taking 3 1/2 pills a dayand i dont feel very well but i cant get over the shakes. Do you think that is too close together to take the ativan
I had a another breakdown today and there was nothing i could do but call the dr that had me on zyprexa i told him i had stopped it ,,he was angry and told me to take one and i did as i was freaking out and it calmed me down i guesss i will stay on it till i see new dr on tuesday in Utah...this dr told me i have a mood disorder and thats why he put me on the zyprexa..i have felt awful all day,the pharmaist told me the numb feeling i my face is proberly anxiety as the zyprexa usually does that in higher doses and not so soon after taking it,,,,maybe it is my anxiety but i keep feeling like im gonna faint and i cant concentrate..im prayaing i can make it till tuesday and then i will be off to utah and a new dr..i couldnt find the kind you guys told me to find though...and teh teaching hospital in reno is not taking ne patinets
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.